Feedback on Retin-A Side Effects and Usage, page 99
If you’ve used Retin-A, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Retin A micro got my face really dry now my scars are fading looks like a great gel.
Flakiness and dry skin
Hello I am 41 yr old female and i’m currently using Tretinoin .025% for lines and wrinkles and pigmentation(malasma). So far i’ve only used this product 4 times(two times last week and two times this week) I just got this prescription. I am currently already seeing flakiness and dry skin. Also red patches where my malasma is more significant. My question is, is this normal and will it worsen my Malasma? My derm says it suppose to help but i am so nervous. I skipped last night and am thinking about applying again this evening. Maybe do every other night.
AskDocWeb: Welcome Stephanie. Please read some suggestions by Lucy.
Possible health problems?
I been using retin a cream on my moles. They are beginning to peel off. Can I have health problems from the cream.So far the cream doing what I want.
AskDocWeb: You may want to review the possible side effects as those are the most likely health problems to develop.
Retin A on lips?
I used 0.025% Retin A on my lips inadvertently and they have been peeling for about 6 weeks — I am using 1% Hydrocortisone and they continue to peel . Will this ever resolve itself ? I know that on the skin it will but the lips?
AskDocWeb: Using Retin A on your lips is not recommended. Many have found when using it close to the mouth that their lips would peel. Continuing to do so would continue the peeling.
Will retina a help to get rid of seborris kestoris?
AskDocWeb: No. Seborrheic keratosis is a common skin growth that may look worrisome, but it is benign – not a cancer. Treatment usually isn’t necessary however, you may want them removed if they become irritated, if they bleed because clothing rubs against them, or if you simply don’t like how they look or feel. Your doctor can remove them using several methods, including:
- Freezing with liquid nitrogen (cryosurgery).
- Scraping the skin’s surface with a special instrument (curettage).
- Burning with an electric current (electrocautery).
- Vaporizing the growth with a laser (ablation).
Although most seborrheic keratosis do not require care, you should see a dermatologist if:
- Many new skin growths suddenly appear. This can be a sign of cancer inside the body.
- The growth grows quickly, turns black, itches, or bleeds (possible signs of skin cancer).
- The growth is easily irritated, such as from shaving or clothes rubbing against it.
- Your growth is dry, flat, rough, and scaly. It could be an actinic keratosis, which can develop into a type of skin cancer.
- Your skin growth does not look like a typical seborrheic keratosis.
Do not try to remove a seborrheic keratosis yourself. There is a risk of infection.
Age related use of Stieve-A
I am 63 years nand just started using stieva a cream.the corner of my eyes are very sensitive. Should I discontinue? Does this cream suitable for people in my age group.
Trish thank you
AskDocWeb: According to data provided by the manufacturer (GlaxoSmithKline Australia Pty Ltd) the only age related restriction is that the cream is not to be used on children. Questions about continued use should be addressed to the prescribing physician.
“Take care not to apply too much cream especially where it could run into your eyes, the angles of your nose, any skin folds, or other areas of the skin that do not require treatment.
Applying too much cream or applying it more frequently will not help your spots clear up more quickly, and may cause redness, peeling and discomfort. If this does happen, use the cream less often, or stop using it for a few days and then start again.”
I am using Tretinoin 0.1% exp. date 1/16 Nothing is happening. No redness, no feeling of warmth, no peeling? What the Heck?
AskDocWeb: Hopefully you purchased the product from a pharmacy so that you are assured that it is the real thing. You may want to visit with the prescribing doctor to review the proper use, amount, application, use of other products, etc. and discuss your expectations.
Report – 93 – 94 – 95 – 96 – 97 – 98 –
Last Page 99
If you find this page useful share it with others. If you have used Retin-A, use the form below to add your review of Retin-A, feedback or suggestions that may help others. Please note that all addresses are held confidential.
The following advertisement helps pay for the cost of publishing this information:
Drug Test got you worried? CLICK HERE